Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 158, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 30, 2012, 8:35 PM EDT for McDowell County, West Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2012, 8:35 PM EDT (00:35 UTC)
- Expired
- Jul 30, 2012, 9:17 PM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County McDowell County, WV
The radar
The Charleston,WV radar (KRLX), 102 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS51 KRLX 310035
SVRRLX
WVC047-310130-
/O.NEW.KRLX.SV.W.0158.120731T0035Z-120731T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
835 PM EDT MON JUL 30 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCDOWELL COUNTY IN WEST VIRGINIA...
* UNTIL 930 PM EDT
* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JOLO...OR 14 MILES NORTHEAST OF GRUNDY...AND MOVING NORTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AVONDALE...PANTHER AND IAEGER.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3732 8187 3736 8193 3739 8193 3741 8192
3742 8194 3750 8196 3751 8194 3750 8175
3731 8181
TIME...MOT...LOC 0036Z 189DEG 5KT 3738 8188
$$
082 follow-up statements
134
WWUS51 KRLX 310057
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
857 PM EDT MON JUL 30 2012
WVC047-310130-
/O.CON.KRLX.SV.W.0158.000000T0000Z-120731T0130Z/
MCDOWELL WV-
857 PM EDT MON JUL 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHWESTERN MCDOWELL COUNTY...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR IAEGER...OR 14 MILES WEST OF WELCH...MOVING NORTH AT 5
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PANTHER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3738 8187 3741 8192 3751 8194 3750 8175
3737 8180
TIME...MOT...LOC 0058Z 193DEG 5KT 3742 8183
$$
08631
WWUS51 KRLX 310117
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
917 PM EDT MON JUL 30 2012
WVC047-310127-
/O.CAN.KRLX.SV.W.0158.000000T0000Z-120731T0130Z/
MCDOWELL WV-
917 PM EDT MON JUL 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCDOWELL COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND
PEA SIZE HAIL ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3738 8187 3741 8192 3751 8194 3750 8175
3737 8180
TIME...MOT...LOC 0117Z 193DEG 5KT 3745 8182
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:33 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 30, 7:33 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 733 PM EDT MON JUL 30 2012 .SYNOPSIS... WEAK HIGH PRESSURE SLIDES EASTWARD MONDAY NIGHT. UPPER LEVEL DISTURBANCE PASSES TUESDAY AND TUESDAY NIGHT. HIGH PRESSURE CROSSES WEDNESDAY THROUGH THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... 730 PM UPDATE...THUNDERSTORMS AND PROPAGATION CURRENTLY BEING DRIVEN BY OUTFLOW BOUNDARIES FROM PREVIOUS STORMS. ADJUSTED POPS SLIGHTLY FURTHER WEST PER RADAR TRENDS. STRONGEST STORMS SHOULD BEGIN WINDING DOWN OVER THE COURSE OF THE NEXT HOUR OR TWO. PREVIOUS DISCUSSION...INFLUENCES OF HIGH PRESSURE WILL BE SLOW TO RELINQUISH CONTROL AFTER TODAY...BUT A GREAT LAKES SURFACE LOW WITH AN EMBEDDED SHORT WAVE TROUGH IN THE NORTHWEST FLOW ALOFT WILL PUT AN END TO THE BRIEF DRY SPELL FOR OUR AREA. THIS IS SAID DESPITE THE FACE A FEW DAYTIME HEATING ELEVATED THUNDERSTORMS ARE OCCURRING...AND WILL CONTINUE TO OCCUR UNTIL LATER THIS EVENING. INITIATION OF CONVECTION WILL BE RELEGATED TO THE EASTERN MOUNTAINS...BUT MAY DRIFT TO THE NORTH AND CLIP THE EASTERN LOWLANDS WITH THEIR FORWARD MOTION. OTHERWISE...LOWLAND AREAS ARE CAPPED IN THE MID LEVELS...AND LARGELY STARVED OF ANY APPRECIABLE MOISTURE DEPTH. OVERNIGHT PERIOD GETS A LITTLE BIT TRICKIER WITH THE NAM HINTING AT AN INCREASE IN THE DEPTH SLIGHTLY TONIGHT WHILE MAINTAINING ELEVATED CAPE. AS A RESULT...DID NOT GO COMPLETELY CLEAR...AND GAMBLED ON NO POPS AFTER 04Z...BUT CAN ENVISION A PESKY SMALL CELL OR TWO HANGING AROUND. THIS WILL BE ONE OF THOSE TIMES WHERE LOW POPS AND LOW SKIES WILL COEXIST SIMULTANEOUSLY. DO THINK THAT THERE WILL BE PLENTY OF CLEAR PATCHES...AND FOG DEVELOPMENT SHOULD BE GOOD TO GO. WEAK LOW PRESSURE SYSTEM AND EMBEDDED TROUGH ALOFT APPROACHES TUESDAY...WARRANTING AN INCREASE IN THE POPS...WITH LIKELIES POSSIBLE. ATMOSPHERE WILL BE PRIMED AND READY TO GO WITH PWAT VALUES BACK TO THE 1.5 INCH RANGE. MAY TAKE A FEW HOURS DURING THE AFTERNOON TO ERODE A WEAKER MID LEVEL CAP...WITH BUFR SOUNDINGS SHOWING THIS ACHIEVED BY 00Z WEDNESDAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... THE AFOREMENTIONED SYSTEM WILL DROP SOUTHEASTWARD ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY...WITH THE MODELS IN DECENT AGREEMENT. THE BEST CHANCE OF STORMS WILL CONTINUE TUESDAY NIGHT INTO EARLY WEDNESDAY...THEN DECREASE FROM NORTHWEST TO SOUTHEAST UNTIL THE SYSTEM EXITS THE MOUNTAINS LATER WEDNESDAY. ALTHOUGH THIS LOOKS TO BE ANOTHER TYPICAL SUMMER CASE OF THE SURFACE FRONT ITSELF WASHING OUT AS IT MOVES THROUGH OUR AREA...THE UPPER SYSTEM AND DRIER AIR ALOFT WILL CONTINUE MOVING SOUTHEAST AND EXIT LATER WEDNESDAY...TAKING THE STORMS WITH IT. SO BY WEDNESDAY NIGHT...HAVE TERMINATED ALL POPS. THIS SYSTEM WILL NOT BE AS WET OR UNSTABLE AS PREVIOUS SYSTEMS WITH THE DEEPER MOISTURE AND HEAT REMAINING TO OUR SOUTH AND WEST. STILL...A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION. WEAK HIGH PRESSURE WILL BUILD IN FOR THURSDAY AND FRIDAY...WITH ANY LINGERING LOW LEVEL MOISTURE AND CLOUDS LEFT BEHIND MIXING OUT THURSDAY MORNING FOR AFTERNOON SUNSHINE. EXPECT SUNSHINE TO CONTINUE ON FRIDAY. TEMPERATURES WILL NOT REALLY COOL BEHIND THIS SYSTEM THURSDAY WITH DRIER AIR AND MORE SUNSHINE...BUT HUMIDITIES WILL BE LOWER THURSDAY. SO LOOK FOR TEMPERATURES WEDNESDAY AND THURSDAY NEAR 90 DEGREES...BUT LOWER HUMIDITY THURSDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... HEIGHTS ONCE AGAIN BUILD IN FROM THE WEST FRIDAY WITH THE BERMUDA HIGH STRENGTHENING...ALLOWING THE HEAT AND HUMIDITY TO MOVE BACK IN FROM THE SOUTHWEST. CHANCES FOR STORMS INCREASE BY THE WEEKEND AS ANOTHER NORTHWEST FLOW SYSTEM AND ATTENDING COLD FRONT DROP SOUTHEASTWARD TOWARD THE AREA. TEMPS WILL ALSO WARM BACK INTO THE 90S AHEAD OF THE FRONT. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... SCATTERED CONVECTION CONTINUES IN THE MOUNTAINS THIS EVENING. SKY LIKELY TO NOT COMPLETELY CLEAR AS THE MID LEVEL RH INCREASES...BUT ENOUGH CLEAR PATCHES THROUGH THE NIGHT WILL ALLOW VALLEY FOG DEVELOPMENT. MOST TERMINALS LIFR BY DAWN...AND SLOW IMPROVEMENT POSSIBLY TAKING 2 HOURS AFTER DAWN TO ACHIEVE VFR ONCE AGAIN. VFR TUESDAY...BUT LIKELY TO SEE MORE AREAL COVERAGE OF THUNDERSTORMS IN THE AFTERNOON AND EVENING...LIKELY NECESSITATING VCTS/CB. TSRA WILL NOT BE OUT OF THE QUESTION. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM TO HIGH. ALTERNATE SCENARIOS: TIMING AND DENSITY OF FOG COULD VARY DUE TO PATCHES OF PASSING CLOUD COVER. OBSERVATIONS MAY BOUNCE SLIGHTLY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 07/31/12 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H M M L L L L L L HTS CONSISTENCY H H H H H M M H L L L L BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H M H L L L L L L L PKB CONSISTENCY H H H H M M M L L L L L CKB CONSISTENCY H H H H M M M L L L L L AFTER 00Z WEDNESDAY... BRIEF IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/26 NEAR TERM...50/26 SHORT TERM...JMV LONG TERM...JMV AVIATION...50/26
Hazardous weather outlook, Jul 30, 2:07 AM EDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 207 AM EDT MON JUL 30 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-310615- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 207 AM EDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 30, 7:37 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
737 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL MARMET 38.22N 81.57W
07/30/2012 U0.75 INCH KANAWHA WV PUBLIC
EVENT OCCURRED BETWEEN
700 PM
&&
NNNNLocal storm report, Jul 30, 7:41 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
741 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL BUCKHANNON 39.00N 80.21W
07/30/2012 U0.50 INCH UPSHUR WV PUBLIC
EVENT OCCURRED
642 PM 07/30/2012
&&
NNNNLocal storm report, Jul 30, 7:43 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
743 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL DURBIN 38.64N 79.78W
07/30/2012 U0.50 INCH POCAHONTAS WV PUBLIC
EVENT OCCURRED BETWEEN
724 PM 07/30/2012
&&
NNNNSpecial weather statement, Jul 30, 7:53 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT MON JUL 30 2012
WVZ013-015-026-310100-
BOONE WV-KANAWHA WV-LINCOLN WV-
753 PM EDT MON JUL 30 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LINCOLN...NORTHWESTERN
BOONE AND WEST CENTRAL KANAWHA COUNTIES...
AT 748 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
MADISON...MOVING NORTH AT 10 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR ASHFORD AROUND 815 PM...SOD AROUND 825 PM AND
ALUM CREEK AROUND 845 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3796 8191 3798 8193 3797 8196 3800 8196
3802 8194 3803 8196 3830 8196 3832 8193
3832 8162 3794 8178
08Special weather statement, Jul 30, 8:25 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
825 PM EDT MON JUL 30 2012
WVZ015-016-310100-
KANAWHA WV-ROANE WV-
825 PM EDT MON JUL 30 2012
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN KANAWHA AND
SOUTHERN ROANE COUNTIES...
AT 822 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF CLAY...MOVING NORTH AT 10 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. IN ADDITION...BRIEF HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR AMMA AROUND 830 PM...LEFT HAND AROUND 840 PM
AND LOONEYVILLE AROUND 900 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
15 AND 28.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3874 8118 3874 8117 3871 8117 3849 8125
3847 8128 3845 8128 3850 8148 3877 8147
50Special weather statement, Jul 30, 8:30 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 830 PM EDT MON JUL 30 2012 WVZ046-310115- POCAHONTAS WV- 830 PM EDT MON JUL 30 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POCAHONTAS COUNTY... AT 824 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF MARLINTON...MOVING NORTH AT 5 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR EDRAY AROUND 845 PM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3839 8023 3843 8004 3818 8007 3820 8026 08
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:25 PM EDT | Special Weather Statement | RLX | Roane | 35 min |
| Jul 30, 8:30 PM EDT | Special Weather Statement | RLX | Pocahontas | 45 min |
| Jul 31, 1:00 PM EDT | Special Weather Statement | RLX | Randolph | 60 min |
| Jul 31, 2:11 PM EDT | Special Weather Statement | RLX | Fayette | 49 min |
| Jul 31, 2:20 PM EDT | Special Weather Statement | RLX | Webster | 40 min |
| Jul 31, 2:31 PM EDT | Special Weather Statement | RLX | Raleigh | 59 min |
| Jul 31, 3:08 PM EDT | Special Weather Statement | RLX | Nicholas | 67 min |
| Jul 31, 3:32 PM EDT | Special Weather Statement | RLX | Pocahontas | 28 min |
| Jul 31, 3:43 PM EDT | Special Weather Statement | RLX | Fayette | 47 min |
| Jul 31, 4:18 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 57 min |
| Jul 31, 4:22 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 23 min |
| Jul 31, 4:28 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 32 min |
| Jul 31, 4:32 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha | 43 min |
| Jul 31, 4:44 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 46 min |
| Jul 31, 5:04 PM EDT | Flash Flood Warning | RLX | McDowell, Wyoming | 3 hr |
| Jul 31, 5:07 PM EDT | Flash Flood Warning | RLX | Fayette, Kanawha, Raleigh | 113 min |
| Jul 31, 5:53 PM EDT | Flash Flood Warning | RLX | Braxton, Nicholas, Webster | 2 hr |
| Jul 31, 6:32 PM EDT | Special Weather Statement | RLX | Boone | 28 min |
| Jul 31, 7:24 PM EDT | Flash Flood Warning | RLX | Randolph | 111 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.